# SDR CALA2025062305819

- Difficulty date: June 21, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 74,012 hours, 32,079 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: D5323132220000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO ENTRY DOOR SILL HAS CORROSION.  REMOVED AND REPLACED FWD CARGO ENTRY DOOR SILL IAW A320SRM 51-72-11. R & R FWD CARGO ENTRY DOOR SILL IAW SRM 51-72-11 CAT A.
